My grandson had a seizure and was put on phenytoin generic for dilantin. He has not had a seizure since, the pills caused acne so he is taking antibiotics and using creams for it, which is helping some. Now a new problem as arisen, across the top of his nose it swells up and also swells up the corners of both eyes by the nose, and between his eyebrows there is a round swollen section. His neurologist thought it could be angio edema, but he has never seen this happen to anyone on this medication, he wants him to go to Stanford Medical Center. We took him to his allergist and he ran all kinds of blood tests and found nothing, he suggested to stop the antibiotics for the acne, but that did not help the problem. We took him to a ear nose and throat doctor and he did xrays and could find nothing. Does anyone know what kind of doctor we should go see, or has anyone ever known this to happen to anyone.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?